Skip to Accessibility Tools Skip to Content Skip to Footer

Clarification

I do not have asthma, but DO have COPD, which shares some of the symptoms. IE: I get bruising easily from the inhaled steroids I am on.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Asthma.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • lauren.tucker moderator
    2 years ago

    Garylo,
    Thanks so much for sharing your story with us. We are sorry to hear you have COPD. If you don’t know this already we have a siter site http://www.COPD.net feel free to reach out to us anytime, however, you may want to share a story on their site too.
    We of course agree that sometimes the symptoms of COPD and asthma can overlap. This article may resonate: https://asthma.net/living/expert-answers-difference-between-copd/

    Thanks for being part of our community and reach out anytime.
    Best,
    Lauren (Asthma.net Team)

  • Leon Lebowitz, RRT moderator
    2 years ago

    Hi Garylo and welcome. I see that Lauren has provided several links that you may find helpful.
    In view of your comment about bruising, I thought you would also like to review this material about that very topic: https://copd.net/answers/expert-answers-steroid-bruising/ It is published over on the sister site COPD.net that Lauren mentioned (above).
    All the best,
    Leon (site moderator)

  • Poll